# SDR 06FDEA1431

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY BETWEEN FS 43-44 FROM STRG 37 AND BETWEEN STRG 41 TO STRG 51 HAS   NUMEROUS SPOTS OF CORROSION ON SKIN AROUND RIVETS FASTENERS ADJACENT AREAS.  REMOVED CORROSION IAW A310-200 SRM FOUND 5 AREAS OUT OF LIMITS.  REPAIRED IAW EA 6-5315-98992.
